RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 2  


Research Papers
Normality in group rings
V. A. Bovdi, S. Siciliano
1
Overgroups of $\mathrm{EO}(n,R)$
N. A. Vavilov, V. A. Petrov
10
Restricting the Rost invariant to the center
S. Garibaldi, A. Quéguiner-Mathiev
52
Automorphisms of a free group of infinite rank
C. K. Gupta, W. Hołubowski
74
Derivatives of regular measures
E. Doubtsov
86
Admissible conditions for parabolic equations degenerating at infinity
Sh. Kamin, M. A. Pozio, A. Tesei
105
Estimates for derivatives of rational functions and the fourth Zolotarev problem
A. L. Lukashov
122
Some extremal problems for vector bundles
V. V. Makeev
131
Classification of the group actions on the real line and circle
A. V. Malyutin
156
Dirichlet problem in an angular domain with rapidly oscillating boundary: Modeling of the problem and asymptotics of the solution
S. A. Nazarov
183
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019